# SDR MALA000337

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 523347
- Part serial: 6042
- Condition: Failed
- Location: Itt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LC-1 NOTED RT ENGINE ITT INDICATION READS 10 DEGREES LOWER THAN LT ENGINE.  ALSO, NOTED RT ENGINE ITT MARGIN TRENDING.  MX VERIFIED RT INDICATOR READS LOW.  REMOVED AND REPLACED RT ENGINE ITT INDICATOR (P/N 523347).  OPS CHECK GOOD.
